# SDR SWAA2013071518219

- Difficulty date: June 27, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: 65C31187
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT EDGE CUTOUT COVER CRACKED.  R&R COVER IAW SRM & DRAWING.
